# SDR 03FDEA01431

- Difficulty date: August 29, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 40,211 hours, 9,258 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E CAVITY, NR 16 RIB CRACKED.   LT WING- L/E CAVITY, NR 16 RIB REMOVED AND REPLACED AS PER SRM 51-31-01   VOL 2.
